# SDR SIMA200802803

- Difficulty date: January 23, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N253AE
- Make and model: Saab 340B
- Aircraft serial: 340B253
- Aircraft time: 25,115 hours, 26,035 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Multiple Fail
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3006, CREW REPORTED DURING CRUISE AT 9000 FEET, THAT THEY WERE STRUCK BY LIGHTNING.  CREW LOST BOTH EFIS SYSTEM, AUTOPILOT, AND MOST OF THE ALERTING SYSTEM.  AFTER RESETTING BOTH GENERATORS CREW GOT ALL INDICATIONS BACK EXCEPT THE RT FUEL QUANTITY GAUGE.  CREW DECLARED EMERGENCY.  AIRCRAFT LANDED SAFELY AND TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.
